Research Repository

Fault Detection Filtering for Nonlinear Switched Stochastic Systems

Su, X, Shi, Peng ORCID: 0000-0001-8218-586X, Wu, L and Song, YD (2016) Fault Detection Filtering for Nonlinear Switched Stochastic Systems. IEEE Transactions on Automatic Control, 61 (5). 1310 - 1315. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: fault detection fuzzy filter; Brownian motion
Subjects: FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Mar 2017 00:19
Last Modified: 19 Sep 2019 23:40
URI: http://vuir.vu.edu.au/id/eprint/32755
DOI: https://doi.org/10.1109/TAC.2015.2465091
ePrint Statistics: View download statistics for this item
Citations in Scopus: 278 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar